# SDR IXXA202201180002

- Difficulty date: January 18, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Trim Panel
- Part number: 413T422210
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM ANGLE BROKEN ON FWD. SUPERNUMERY WALL GOING IN COCKPIT
